Alert archive / Louisiana / Flash Flood Warnings in 2013
Flash Flood Warning 23, NWS New Orleans, LA
NWS New Orleans, LA issued this flash flood warning at May 22, 2013, 4:23 AM CDT for East Feliciana Parish, West Feliciana Parish, Louisiana. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2013, 4:23 AM CDT (09:23 UTC)
- Expired
- May 22, 2013, 7:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties East Feliciana Parish, LA, West Feliciana Parish, LA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 5:35 AM CDT | FLASH FLOOD | 3 Ne Jackson, LA | FLOODING REPORTED ON HIGHWAYS 68 AND 19 JUST NORTHEAST OF JACKSON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 72 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 9.4 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1876 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 847 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
955
WGUS54 KLIX 220923
FFWLIX
LAC037-125-221215-
/O.NEW.KLIX.FF.W.0023.130522T0923Z-130522T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
423 AM CDT WED MAY 22 2013
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EAST FELICIANA PARISH IN SOUTHEAST LOUISIANA...
THIS INCLUDES THE CITIES OF...JACKSON...CLINTON...
EASTERN WEST FELICIANA PARISH IN SOUTHEAST LOUISIANA...
* UNTIL 715 AM CDT
* AT 417 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
FLASH FLOODING FROM THUNDERSTORMS OVER THE WARNED AREA. UP TO 3
INCHES OF RAIN HAS FALLEN SINCE 3 AM...WITH ADDITIONAL
THUNDERSTORMS LIKELY.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SPILLMAN...
NORWOOD AND FELPS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3096 9084 3094 9086 3090 9086 3089 9084
3088 9086 3085 9085 3072 9086 3069 9135
3071 9135 3073 9136 3098 9129 3098 9084
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at May 21, 3:50 PM CDT, 12 hours 33 minutes earlier.
Area forecast discussion, May 21, 3:50 PM CDT, 12 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
350 PM CDT TUE MAY 21 2013
.SYNOPSIS...
LATEST SURFACE SHOWED A DEEP 1001MB LOW OVER SOUTHWEST MINNESOTA
WITH AN OCCLUDED FRONT EXTENDING EAST THEN A COLD FRONT SOUTHWEST
THROUGH MISSOURI TO OKLAHOMA TO CENTRAL TEXAS. RIDGE OF HIGH
PRESSURE REMAINED FROM THE MID ATLANTIC STATES TO NORTHEAST GULF.
SOUTHWEST FLOW BETWEEN THESE TWO FEATURES ALLOW GULF MOISTURE TO
FUNNEL FROM THE TEXAS COAST TO THE GREAT LAKES REGION. UPPER LEVEL
ANALYSIS SHOWED THE CYCLONIC CIRCULATION CENTERED OVER THE SURFACE
LOW BUT EXPANSIVE OVER THE UPPER MISSISSIPPI VALLEY AND NORTHERN
PLAINS. IN ADDITION...IR SATELLITE IMAGERY SHOWED A SMALLER
CYCLONIC CIRCULATION OVER TEXAS PANHANDLE. PRECIPITABLE WATER
VALUE PLANAR FIELD SHOWED THE DEEP MOISTURE POOLING ALONG THE
FRONT WITH VALUES 1.5 INCHES FROM NORTHEAST TEXAS TO CENTRAL
ARKANSAS...PW VALUES FROM 1.5 INCHES NW ZONES TO 1 INCH OVER MS
COAST. ISOTACH ANALYSIS AT 250MB SHOWED JET MAX OF 95 KNOTS ON THE
FRONT SIDE OF THE MAIN UPPER LOW/TROUGH...NORTHERN MISSOURI TO
WISCONSIN AND SUB-JET FROM SOUTH TEXAS TO WEST CUBA...PLACE A
DIVERGENCE FIELD OVER THE ARKLATEX REGION. IN OTHER WORDS...BEST
FIELDS FOR CONVECTION WILL OCCUR NORTHWEST OF THE FORECAST AREA
THIS AFTERNOON.
&&
.DISCUSSION...
MAIN UPPER LEVEL LOW/TROUGH WILL FILL OR OPEN TO A POSITIVELY TILTED
TROUGH. THIS WILL ALLOW THE SMALLER CIRCULATION TO LIFT NORTHEAST
LATE TONIGHT INTO WEDNESDAY MORNING. MOISTURE AXIS WILL SHIFT EAST
TOWARD NORTHWEST ZONES LATE TONIGHT. CAPE VALUES WILL INCREASE UP
TO 3KJ/KG LATE TONIGHT THROUGH WEDNESDAY MORNING FIELD WITH
VEERING WINDS FROM SURF TO 600MB BUT NOT GREAT WIND SPEEDS. WITH
THE LITTLE WAVE FORECASTED TO PULL NORTHEAST OVER ARKANSAS AND
MISSOURI WEDNESDAY MORNING...THE STRONGEST DYNAMICS WILL BE NORTH OF THE
AREA. WITH THIS PACKAGE...WE ARE THINKING SCATTERED CONVECTION...A
FEW STRONG STORMS WITH SMALL SUB SEVERE HAIL AND STRONG WINDS
WEDNESDAY MORNING FOR AREAS NORTH OF BTR.
OTHERWISE...SCATTERED CONVECTION ON WEDNESDAY AS THE FRONTAL
STRUGGLES TO APPROACH THE AREA. MOISTURE WILL REMAIN IN PLACE FOR
THURSDAY...SO WILL MAINTAIN CHANCE POPS. THE MAIN TROUGH WILL
DEEPEN ON THE EAST COAST FLOW PUSHING THE BULK OF THE DRY AIR JUST
EAST OF FORECAST...TRICKY TEMPERATURE FORECAST WITH FRONTAL
PASSAGE ACROSS EAST ZONES FRIDAY NIGHT AND RELATIVELY DEEPER MOISTURE
OVER WEST ZONES. ERGO...WILL MAINTAIN A SLIGHT CHANCE ACROSS BTR
AND SOME RIVER PARISHES ON FRIDAY. MAIN TROUGH WILL LIFT OFF THE
EAST COAST AND LEAVING RIDGE TO SLOWLY AMPLIFY OVER SOUTHERN TIER
OVER THE WEEKEND AT 5H...COOL AIR WILL SLIP UNDERNEATH THIS
FEATURE AND CREATE MORE STABLE ATM THROUGH THE WEEKEND.
&&
.AVIATION...
MOST AREAS WILL SEE A CLOUD DECK DEVELOPING IN THE FL010-FL020
RANGE BETWEEN 04 AND 06Z. COULD SEE BRIEF MVFR WITH PATCHY FOG
BETWEEN 08 AND 12Z WEDNESDAY MORNING. WITH WINDS WILL DECREASE
THIS EVENING TO 3 TO 7 KNOTS AT ALL TERMINALS WEDNESDAY MORNING.
CONDITIONS SHOULD IMPROVE AROUND 15Z WITH CEILINGS ALL ABOVE
FL020. CONVECTIVE DEVELOPMENT MAY BTR AND MCB AS EARLY AS 10Z
WEDNESDAY MORNING AND THE OTHER SITES BETWEEN 12 AND 18Z. 18
&&
.MARINE...
RIDGE OF HIGH PRESSURE CENTERED IN THE WESTERN ATLANTIC EXTENDS INTO
THE NORTHEAST GULF OF MEXICO. IT WILL SLOWLY RETREAT EAST THROUGH
WEDNESDAY. THIS WILL KEEP WINDS SOUTHEASTERLY AT 10 TO 15
KNOTS...POSSIBLY A TOUCH ABOVE 15 KNOTS BRIEFLY IN SPOTS. SEAS THRU
THAT PERIOD TO BE MAINLY IN THE 2 FOOT RANGE...WITH THE EXCEPTION OF
THE WESTERN WATERS WITH 3 TO 4 FOOT WAVES POSSIBLE TODAY WITH
PERSISTENT WINDS NEAR 15 KNOTS.
UPPER LEVEL TROUGH WILL DIG ACROSS THE EASTERN HALF BEGINNING MID
WEEK. THIS WILL BREAK DOWN RIDGE OVER THE GULF COAST AND CAUSE THE
WIND FIELD TO BREAKDOWN. A WEAK FRONTAL BOUNDARY WILL PASS THROUGH
EASTERN LEGS OF MARINE ZONES FRIDAY NIGHT WITH A WIND SHIFT TO
THE NORTH THROUGH THE FIRST HALF OF THE WEEKEND. 18
&&
.DECISION SUPPORT...
DSS CODE...BLUE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...SLURRY SUPPORT.
MONITORING RIVER FLOODING.
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR
AND/OR DIRECT TROPICAL THREATS; EVENTS OF NATIONAL
SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 69 87 68 90 / 20 50 20 30
BTR 74 89 70 90 / 20 50 20 30
ASD 73 88 69 89 / 10 30 20 30
MSY 75 87 72 87 / 10 30 20 30
GPT 74 86 68 86 / 10 30 20 30
PQL 68 86 67 88 / 10 30 20 30
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, May 22, 3:13 AM CDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 313 AM CDT WED MAY 22 2013 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-222015- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 313 AM CDT WED MAY 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS SOUTHWEST MISSISSIPPI AND PORTIONS OF SOUTHEAST LOUISIANA EARLY THIS MORNING...MAINLY TO THE NORTH OF INTERSTATE 12. FREQUENT LIGHTNING...WIND GUSTS TO 40 MPH AND VERY HEAVY RAIN ARE POSSIBLE WITH THE STRONGER STORMS. AREAS THAT SEE REPEATED THUNDERSTORMS COULD SEE AS MUCH AS THREE INCHES OF RAIN IN A COUPLE OF HOURS...WHICH COULD PRODUCE TEMPORARY STREET FLOODING. CONVECTION IS EXPECTED TO WEAKEN OR DISSIPATE THIS MORNING...BUT MAY REDEVELOP BY MID-AFTERNOON. A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE...WITH GUSTY TO DAMAGING WINDS BEING THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED THUNDERSTORMS ARE EXPECTED THURSDAY. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. HOWEVER...ONE OR TWO STRONG STORMS WILL BE POSSIBLE. THE MAIN THREATS WILL BE FREQUENT LIGHTNING AND GUSTY WINDS. FOR THE PERIOD FRIDAY THROUGH TUESDAY...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, May 22, 2:24 AM CDT, 1 hour 59 minutes before
LAZ035-036-MSZ068-069-220830- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 224 AM CDT WED MAY 22 2013 ...CLUSTER OF STRONG THUNDERSTORMS MOVING EAST AFFECTING AMITE COUNTY...WILKINSON COUNTY...EAST FELICIANA PARISH...WEST FELICIANA PARISH... AT 219 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 21 MILES NORTHWEST OF LIBERTY TO 11 MILES NORTH OF ST. FRANCISVILLE...MOVING EAST AT 20 MPH. THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...CROSBY...SPILLMAN...GLOSTER...CENTREVILLE...NORWOOD... LIBERTY...FELPS AND SMITHDALE THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND GUSTS 35 TO 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, May 22, 3:17 AM CDT, 1 hour 6 minutes before
MSZ069>071-220915- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 317 AM CDT WED MAY 22 2013 ...CLUSTER OF STRONG THUNDERSTORMS MOVING EAST AFFECTING AMITE COUNTY...WALTHALL COUNTY...PIKE COUNTY... AT 312 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTH OF LIBERTY TO LIBERTY TO 9 MILES NORTHEAST OF CLINTON...MOVING EAST AT 30 MPH. THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...SMITHDALE...GILLSBERG...SUMMIT...MCCOMB...MCCOMB AIRPORT... MAGNOLIA...TYLERTOWN AND SALEM THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND GUSTS 35 TO 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, May 22, 3:29 AM CDT, 54 minutes before
LAZ035>037-220930- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 329 AM CDT WED MAY 22 2013 ...CLUSTER OF STRONG THUNDERSTORMS MOVING EAST AFFECTING ST. HELENA PARISH...EAST FELICIANA PARISH...WEST FELICIANA PARISH... AT 326 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTH OF JACKSON TO 7 MILES WEST OF ZACHARY...MOVING EAST AT 30 MPH. THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...JACKSON...SLAUGHTER...NORWOOD...CLINTON...FELPS...DARLINGTON AND EASLEYVILLE THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND GUSTS 35 TO 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 5:50 AM CDT | Flash Flood Warning | LIX | Ascension, East Baton Rouge, Iberville, Livingston, Tangipahoa, West Baton Rouge | 115 min |
| May 22, 7:32 AM CDT | Special Marine Warning | LIX | 28 min | |
| May 22, 8:38 AM CDT | Flash Flood Warning | LIX | Assumption, Saint James | 112 min |
| May 22, 8:45 AM CDT | Special Marine Warning | LIX | 60 min | |
| May 22, 8:52 AM CDT | Special Marine Warning | LIX | 53 min | |
| May 22, 9:34 AM CDT | Tornado Warning | LIX | Lafourche, Terrebonne | 26 min |
| May 22, 12:49 PM CDT | Severe Thunderstorm Warning | LIX | Assumption, Lafourche, Terrebonne | 56 min |
| May 22, 3:48 PM CDT | Special Marine Warning | LIX | 57 min | |
| May 22, 4:42 PM CDT | Special Marine Warning | LIX | 93 min | |
| May 22, 6:16 PM CDT | Special Marine Warning | LIX | 59 min |
Nearby
Flash Flood Warnings in Louisiana, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.